Skip to main content
Log in

Convergence of skew Brownian motions with local times at several points that are contracted into a single one

Journal of Mathematical Sciences Aims and scope Submit manuscript

Abstract

Conditions of convergence in mean of skew Brownian motions with local times at several points that are contracted into a limit point are obtained. It is proved that the limit process is also a skew Brownian motion with local time at the limit point. A formula to calculate the coefficient of the local time of the limit process is given.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

References

  1. K. Itô and H. McKean, “Brownian motions on a half line,” Illinois J. Math., 7, Issue 2, 181–231 (1963).

    MathSciNet  MATH  Google Scholar 

  2. W. A. Rosenkrantz, “Limit theorems for solutions to a class of stochastic differential equations,” Indiana Univ. Math. J., 24 (7), 613–625 (1975).

    Article  MathSciNet  MATH  Google Scholar 

  3. N. I. Portenko, “Generalized diffusion processes,” in: Proceed. of the Third Japan–USSR Symposium on Probability Theory, Springer, Berlin, 1976, pp. 500–523.

  4. J. M. Harrison and L. A. Shepp, “On skew Brownian moution,” Ann. of Probab., 9, No. 2, 309–313 (1981).

    Article  MathSciNet  MATH  Google Scholar 

  5. J.-F. Le Gall, “One-dimensional stochastic equations involving the local times of the unknown process,” in: Stochastic Analysis and Applications, edited by A. Truman and D. Williams, Springer, Berlin, 1984, pp. 51–82.

    Chapter  Google Scholar 

  6. H.-J. Engelbert and W. Schmidt, “Strong Markov continuous local martingales and solutions of onedimensional stochastic differential equations, III,” Math. Nachr., 151, Issue 1, 149–197 (1991).

    Article  MathSciNet  MATH  Google Scholar 

  7. S. Ya. Makhno, “A limiting theorem for stochastic equations with local time,” Teor. Imov. Mat. Stat., 64, 106–109 (2001).

    Google Scholar 

  8. A. Lejay, “On the constructions of the skew Brownian motion,” Probab. Surv., 3, 413–466 (2006).

    Article  MathSciNet  MATH  Google Scholar 

  9. J. M. Ramirez, “Multi-skewed Brownian motion and diffusion in layered media,” Proc. Amer. Math. Soc., 139(10), 3739–3752 (2006).

    Article  MathSciNet  MATH  Google Scholar 

  10. M. I. Portenko, Diffusion in Media with Translucent Membranes [in Ukrainian], Inst. of Math. of the NAS of Ukraine, Kyiv, 1994.

    MATH  Google Scholar 

  11. M. I. Portenko, Diffusion Processes in Media with Membranes [in Ukrainian], Inst. of Math. of the NAS of Ukraine, Kyiv, 1995.

    MATH  Google Scholar 

  12. L. L. Zaitseva, “Wiener process with two partly reflecting membranes,” in: Abstracts. Intern. Gnedenko conference, June 3–7, 2002, Inst. of Math. of the NAS of Ukraine, Kyiv, 2002, p. 241.

  13. D. Dereudre, S. Mazzonetto, and S. Roelly, “An explicit representation of the transition densities of the skew Brownian motion with drift and two semipermeable barriers,” arXiv preprint arXiv:1509.02846 (2015).

  14. S. Ya. Makhno, “Diffusion processes in composite media,” Teor. Imov. Mat. Stat., 94, 130–142 (2016).

    Google Scholar 

  15. S. Ya. Makhno, “One-dimensional stochastic equations in layered media with semi-permeable barriers,” Random Oper. Stoch. Equ., 24, Issue 3, 165–171 (2016).

  16. N. I. Portenko, Generalized Diffusion Processes [in Russian], Naukova Dumka, Kiev, 1982.

    MATH  Google Scholar 

  17. S. Ya. Makhno, Stochastic Equations. Limiting Theorems [in Russian], Naukova Dumka, Kiev, 2012.

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Ivan H. Krykun.

Additional information

Translated from Ukrains’kiĭ Matematychnyĭ Visnyk, Vol. 13, No. 2, pp. 213–223 April–June, 2016.

Translated from Ukrainian by V. V. Kukhtin

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Krykun, I.H. Convergence of skew Brownian motions with local times at several points that are contracted into a single one. J Math Sci 221, 671–678 (2017). https://doi.org/10.1007/s10958-017-3258-y

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-017-3258-y

Keywords

Navigation